# SDR 95ZZZX5772

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Helicopter Maintenance Corporation, repair station FC6R530N
- Aircraft: N234RD
- Make and model: Beech B-60
- Aircraft serial: P566
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Condition: Hole Blown
- Location: Exhaust System
- Part time: 826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST RISER FROM CYLINDER BLOWN THROUGH ON 2 STACKS.  ONE STACK RISER HAS APPROXIMATELY 1.50 INCH HOLE AND ONE WAS ABOUT .50 INCH.  HOLES CAUSED FROM EXHAUST HEAT DETERIORATION.
